Computability in linear algebra

M. Ziegler, V. Brattka, Theoretical Computer Science 326 (2004) 187–211.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
;
Publishing Year
Journal Title
Theoretical Computer Science
Volume
326
Issue
1-3
Page
187-211
LibreCat-ID

Cite this

Ziegler M, Brattka V. Computability in linear algebra. Theoretical Computer Science. 2004;326(1-3):187-211. doi:https://doi.org/10.1016/j.tcs.2004.06.022
Ziegler, M., & Brattka, V. (2004). Computability in linear algebra. Theoretical Computer Science, 326(1–3), 187–211. https://doi.org/10.1016/j.tcs.2004.06.022
@article{Ziegler_Brattka_2004, title={Computability in linear algebra}, volume={326}, DOI={https://doi.org/10.1016/j.tcs.2004.06.022}, number={1–3}, journal={Theoretical Computer Science}, author={Ziegler, Martin and Brattka, Vasco}, year={2004}, pages={187–211} }
Ziegler, Martin, and Vasco Brattka. “Computability in Linear Algebra.” Theoretical Computer Science 326, no. 1–3 (2004): 187–211. https://doi.org/10.1016/j.tcs.2004.06.022.
M. Ziegler and V. Brattka, “Computability in linear algebra,” Theoretical Computer Science, vol. 326, no. 1–3, pp. 187–211, 2004.
Ziegler, Martin, and Vasco Brattka. “Computability in Linear Algebra.” Theoretical Computer Science, vol. 326, no. 1–3, 2004, pp. 187–211, doi:https://doi.org/10.1016/j.tcs.2004.06.022.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar